Zoloft side effects long

Common Questions and Answers about Zoloft side effects long

zoloft

Avatar n tn I am asking with this condition I'm in should I discontinue the medication or should I continue taking the medication in hopes of the side effects lessening. Basically about how long does it take for the side effects to lessen while taking the medication?
Avatar f tn I believe you can continue to take your Ativan as it is in a different class of drugs from your other meds. BUT.................I am NOT a doctor nor a pharmacist and I will tell you right now that you MUST check this out with someome with real knowledge of the interactions of medications. And that is NOT me! Zoloft, an antidepressant, normally reaches steady state in about a week and in my humble opinion, you should not still be feeling "really anxious and nervous.
Avatar m tn A working dosage level often needs to be gradually worked up to so our bodies can adapt to such harsh chemicals, and interim side effects may go away as we adapt. Long term use may lead to a fresh side effect appearing at some point (so, those need to be watched out for). Meanwhile anxiety can create its own symptoms which can confuse matters in assessing a new med's impact and safety. May I message you with a selection of links to my recent posts about anxiety coping tips?
Avatar n tn I've been on it for over a year now so a 25mg change doesn't give me all the horrible side effects. But all of these types of medications all had the same side effects for me until I was on a constant daily dosage and DID NOT miss a dose, or drink alcohol. I still get the odd migrane and have horrible hot flashes, but having the feeling of being somewhat "normal" was better and safer for me. Perservere through the side effects and you'll eventually feel good.
Avatar f tn Has anyone here ever taken Zoloft? If so wat were your side effects? I started Zoloft on Monday. I only took one pill n within a couple of hours I felt horrible! I had nausea n diarrhea. Today is Thursday and I still feel nauseas. Keep in mind it took one pill on Monday n no more after that. Please give me some input.
Avatar f tn In the meantime, it's typical the first few medications tried don't really work, or may just have annoying side effects, or even intolerable side effects, such as insomnia, or more often being tired all the time. Either one can happen. (One med kept me awake like drinking 20 cups of coffee. The same med put my mother to sleep for 18 hours.
10361664 tn?1409613007 so he wants to up the paxil and take me off the zoloft cause of the side effects. I cant even work im sleeping til 2 in the afternoon and stomach is so upset! Thank you for your input I really appreciate it!
Avatar f tn I experienced the most significant side effects at about the same time period on zoloft that you are. Some good folks on here, plus my psychiatrist, advised me to wait at least 4-6 weeks, because it takes time for the meds to level out in your system. I'm on day 55 on zoloft and all my side effects are gone. Just my experience, though, yours may be different. I'd give it a solid 2 more weeks. Keep focusing on good things - what is better vs. what is worse.
Avatar m tn I have been on zoloft for two weeks and the side effects are still pretty bad, without any benefits (it seems like it has been two years!). (I have tried lexapro, paxil, and celexa, but zoloft was the first AD I have taken and from my first experience seemed to produce the least side effects for me (although this time seems bad). I know it takes awhile for SSRI's to get working and initial side effects are common. I started taking 25mgs for a week and have been on 50mgs for a week.
Avatar f tn Just wondering if anyone ou there is on zoloft or any other antidepressant and if you have experienced any side effects.
Avatar f tn I have mild asthma and allergies as well but I also take Zoloft without those side effects. Sure you could be having a reacation but, it could also be your anxiety so worried about side effects.... That is probably why your doc wants to wait to change your meds, to see if the feelings subside.
Avatar f tn Need some advice, I feel this jittery feeling is caused by the Zoloft as I don't feel anxious other then these side effects. MD thinks this is anxiety not side effects. I am wondering if I need a new med or a much lower dose like 50mg to reduce the jitterness so I don't need the klonopin. I hate taking the klonopin even though it is a super low dose. Read too many horror stories. Any advice appreciated, thanks in advance.
Avatar n tn Some may respond at lower dosage, some may respond after longer periods. The sexual side effects vary, they may be, prolonged erection, decrease sexual desire, or weak erection. Withdrawl symptoms also vary in intensity and type. Symptoms may be insomnia, sedation, sweatimg, anxiety and others. It is advised to taper off the medication, when stopping treatment. It is best to direct your concerns to your physician or psychiatrist. Best Wishes, HFHS M.D.
Avatar f tn Could someone please tell me what they think of this drug? Are there any bad side effects? How long does it take for it to start working? Thank you.
Avatar f tn So far been on zoloft for a week and still waiting for these side effects but still nothing I know this drug takes a couple of weeks before it starts working for the good but thought I would ave seen some side effects by now how long does it take to get them?
Avatar f tn He may either be able to give you something to help with the tremors until your body adjusts or it's possible he'll try you on another AD if the side effects of Zoloft are intolerable. This happens to many of us with side effects and sometimes we have to try several ADs before we find one we can live with. It's really nothing to be concerned about, but it's always the best policy to keep your doctor apprised of ANY side effect.
Avatar n tn Also, keep in mind that it usually takes 2-6 weeks for the full therapeutic effects of Zoloft to take effect (shorter time for anxiety and longer time for depression symptoms to subside) and many people have unpleasant side-effects for the first week of taking Zoloft. These usually subside after this time. You may want to think about whether the potential benefits of taking Zoloft outweigh the side-effects you currently experience that could quickly pass when your body adjusts to the SSRI.
Avatar n tn 25 mg for the last year every night and cannot sleep without taking xanax. what are the long term effects of taking xanax that long? he does not have or has not been diagnosed with anxiety or any other disorders. i have slowly seen him starting to lose interest and feelings in relationships. i am wondering if this is why?? he would love to try and get off these pills and has been reducing the dosage for the past year now. But he cannot seem to get off of that .25 mg.
410475 tn?1262945967 please tell me if your on this drug, if it works and what are the side effects, I have the rx waiting, but I am scared.
Avatar f tn Does anyone know how long it takes for prozac to get out of your system, I was only on it for 2 weeks but had very bad side effects from it? My last does was Wed morning and now starting Zoloft. Still feeling very very anxious!! Any comments would help!!
Avatar f tn I took about 4 days for the Zoloft side-effects to go away, in my case. My only side-effects were EXTREME hyperactivity (which lead to lack of sleep) and a slightly diminished appetite.
1100140 tn?1260597869 In my experience with Zoloft, I would get some side effects whenever I started, stopped, or changed my dosage. The good thing is that you know what some of the side effects are and how you reacted initially when you started taking it. I was on the same dosage and it helped tremendously in the long term in my experience as I went through talk therapy.
Avatar n tn What are tha dangers of Zoloft? Side affects? weight gain or loss? How long should someone stay on Zoloft?